# SDR DALA2023110209037

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 79,924 hours, 31,228 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0695 GIRT BAR SPRINGS FOUND OUT OF LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED GIRT BAR REF B757 AMM 52-11-25. OPS CHECK GOOD. (4949423)
